Panadol Advance 16s Tablets Paracetamol 500mg Pain ReliefPanadol Advance Tablets provide fast and effective relief from multiple types of pain including headache, back pain, Aches of Cold and Flu, dental pain or period pain. Panadol Advance Tablets are patented with unique Optizorb technology, which releases the medicine 5x faster, getting to work in as little as 15 minutes. Paracetamol, the active ingredient in Panadol, is recommended by healthcare professionals to help reduce symptoms of pain and fever. The tablets are vegan-friendly because they contain no animal derivatives. They can be taken on an empty stomach, do not cause drowsiness and paracetamol leaves your body naturally in 24 hours. Adults (including the elderly), and children aged 16 years and over: take two tablets up to four times daily. The dose should not be repeated more frequently than every 4 hours. Do not take more than 8 tablets in 24 hours. Children aged 12-15 years: take one tablet up to four times daily. The dose should not be repeated more frequently than every 4 hours. Do not take more than 4 tablets in 24 hours. Not recommended for children under 12 years. Always read the label and if you are concerned speak to a healthcare professional. For everyday aches and pains that stop you from feeling like yourself, try Panadol Advance Tablets with Optizorb to help you get back on track. That's one For Panadol. Panadol Advance Tablets. Contain paracetamol. For pain relief. Always read the label. 1. BREAKS DOWN 5X FASTER: For effective pain relief when you need it Panadol Advance activates up to 5x faster than standard paracetamol tablets. 2. CAN START TO RELIEVE PAIN IN JUST 15 MINUTES at 1000mg dose. 3. CONTAINS UNIQUE PATENTED OPTIZORB TECHNOLOGY FOR A FASTER ACTIVATION THAN STANDARD PARACETAMOL. 4. PROVIDES FAST AND EFFECTIVE PAIN RELIEF FROM MULTIPLE PAIN TYPES: Including Headache, Back Pain, Cold and Flu, Aches or Fever, Dental Pain and Period Pain. 5. EFFECTIVE ON PAIN, GENTLE ON YOU. Can be taken on an empty stomach, leaves body naturally in 24 hours and does not cause drowsiness (when used as directed)
Age restriction
Analgesic
Each Tablet contains Paracetamol 500 mg. As we are always looking to improve our products, our formulations change from time to time, so please always check the product packaging before use.
Warnings
TAKE SPECIAL CARE Ask your doctor before you take this medicine if you have liver of kidney disease, including alcoholic liver disease. If you have mild arthritis and need to take painkillers every day. WARNING Talk to a doctor at once if you take too much of this medicine, even if you feel well. This is because too much paracetamol can cause delayed, serious liver damage. Contains paracetamol. Do not take anything else containing paracetamol while taking this medicine. Keep out of the sight and reach of children.
Storage and Usage
Store below 30°C.
Please read right through the information on the outside and inside of this pack before you start using this medicine. If you have any questions, or if there is anything you do not understand, ask your pharmacist. How to take Adults (including the elderly) and children aged 16 years and over: Swallow 1-2 tablets every 4 to 6 hours as needed. Do not take more than 8 tablets in 24 hours. Children aged 10-15 years: Give 1 tablet every 4 to 6 hours as needed. Do not give more than 4 tablets in 24 hours. Do not give for more than 3 days at a time. Do not take more frequently than every 4 hours. Do not give to children under 10 years. Do not take more medicine than the label tells you to. If you do not get better, talk to your doctor.
Country of Origin: Ireland
Disclaimer
Please note that while we take every care to make sure the product information displayed on our website is correct, product recipes are regularly changed. This may affect nutrition and allergen information therefore you should always check product labels and not rely solely on the information presented here.
If you require specific advice on any Waitrose branded product, please contact our Customer Care Team. For all other products, please contact the manufacturer.
This information is supplied for personal use only. It may not be reproduced in any way whatsoever without the prior consent of Waitrose Limited nor without due acknowledgement.
Items from our fresh service counters may be affected by traces of allergens from other products. If you are affected by a food allergy or intolerance, we suggest you select from our prepacked ranges, the packaging of which detail allergen information.